# SDR ASOA201100718

- Difficulty date: March 24, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 19,874 hours, 14,546 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 3, LBL9 HAS SEVERAL AREAS OF LIGHT CORROSION.  REMOVED NR 3, LBL 9 SEAT TRACK AND REPLACED WITH NEW IAW SRM 51-41-00.
